: Classifieds : MyJU :
Stories: News
Browse News Stories: « Previous Story | Next Story »

Youngster dies after falling from high rise

Date Posted: 2006-07-08

A junior high school boy is dead after falling from a prefecture-owned apartment building in Tomishiro City’s Onaga area.

“I saw a junior high school boy falling down to the parking area,” said the unidentified man who called emergency ambulance service. “It looks like he doesn’t move.” Paramedics found the youngster on the ground, and say he was not breathing.The boy was taken to an area hospital Monday evening, where he was pronounced dead of cardiac arrest.

Doctors and the Tomishiro police investigators say it appears the boy fell from the high rise apartment building. His arms and legs were broken. Family members told officials the boy had been taking Tamiflu, a flu medication. A doctor says it occasionally happens that children or boys taking Tamiflu will experience hallucinations which can cause unusual actions. A doctor told police it can happen that a person using Tamiflu can want to jump from a higher place, but police say they just don’t know yet.

Browse News Stories: « Previous Story | Next Story »

weather currency health and beauty restaurants Yellowpages JU Blog

OkistyleJU FacebookOkistyle

Go to advertising PDF?||?|o?L?qAE?|?}?OA?N?ga`OkiStyle?A??q?qM?oeu^?I`??N?gX?<eth>?<ETH>?ni^?IWanted!!Golden Kings ScheduleOkiNightSeeker